MAUDE Adverse Event Report: ZIMMER BIOMET, INC. XLPE 32MM I.D. SIZE GG ELEVATED RIM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. XLPE 32MM I.D. SIZE GG ELEVATED RIM LINER; PROSTHESIS, HIP
Catalog Number 00875200832
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inlay of the hip prosthesis has fractured.Further details regarding subsequent medical intervention and/or patient impact have not been reported.Due diligence is in progress for this event; to date no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: germany.Diligence is in process to determine whether the product is available for evaluation.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h4; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
XLPE 32MM I.D. SIZE GG ELEVATED RIM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22211529
Report Number0001822565-2025-01937
Device Sequence Number12827524
Product Code JDI
UDI-Device Identifier00889024149670
UDI-Public(01)00889024149670(17)241231(10)64467483
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number00875200832
Device Lot Number64467483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale